# SDR CALA0300292

- Difficulty date: June 6, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 47,034 hours, 24,707 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 654681287
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT O/B SUPPORT FITTING CORRODED BETWEEN STA 1006 AND 1016, LBL 36.  THE SUPPORT FITTING WAS REMOVED AND REPLACED IAW SRM 51-10-02.
